MAUDE Adverse Event Report: ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® TAQMAN® 96 ANALYZER; ANALYZER, CHEMISTRY, MICRO, FOR CLINICAL USE

ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG COBAS® TAQMAN® 96 ANALYZER; ANALYZER, CHEMISTRY, MICRO, FOR CLINICAL USE
Catalog Number 03121453001
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reagent lot number is m17138.The expiration date was requested but not provided.The investigation determined that the issue was due to environmental contamination within the laboratory or on instrument surfaces.The contamination issue was resolved following an intensive cleaning protocol, with no new pp6 reactive results reported.The investigation confirmed the instruments functioned as intended with no detected mechanical errors.
 
Event or Problem Description
There was an allegation of questionable results with donor patient samples using the cobas® taqscreen mpx test, version 2.0, tested on a cobas® taqman® 96 analyzer.On (b)(6) 2025: a primary pool of 6 (pp6) was reactive for hbv, and the repeat as a resolution of 1 was non-reactive.On (b)(6) 2025: a primary pool of 6 (pp6) was reactive for hbv, and the repeat as a resolution of 1 was non-reactive.On (b)(6) 2026: a primary pool of 6 (pp6) was reactive for hbv, and the repeat as a resolution of 1 was non-reactive.On (b)(6) 2026: a primary pool of 6 (pp6) was reactive for hbv, and the repeat as a resolution of 1 was non-reactive.The non-reactive results were released.

Brand Name
COBAS® TAQMAN® 96 ANALYZER
Common Device Name
ANALYZER, CHEMISTRY, MICRO, FOR CLINICAL USE
Manufacturer (Section D)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer (Section G)
ROCHE MOLECULAR SYSTEMS, INC. - BRANCHBURG
1080 us highway 202 south
branchburg NJ 08876
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
9253534412
MDR Report Key24135371
Report Number2243471-2026-00235
Device Sequence Number10344465
Product Code JJF
UDI-Device Identifier04015630925537
UDI-Public04015630925537
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K012966
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03121453001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown